# SDR DL75K040524

- Difficulty date: June 10, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 31,463 hours, 14,782 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Part serial: 543
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED DUE TO SMOKE IN CABIN.  REPLACED EQUIPMENT COOLING FAN.
